# SDR 20001212SH015

- Difficulty date: October 16, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: 206001003
- Part serial: 1765
- Condition: Damaged
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNALS, ITEM (2) WAS FOUND BROKEN IN HALF AT ONE END.  POSSIBLE CAUSE:  CRACKED FROM CORNER OF NOTCH TO OUTER EDGE.  FATIGUE AND/OR WEAK POINT IN DESIGN.  (X)
